Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On orbits under ergodic measure-preserving transformations


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 119 (1965), 51-66
MSC: Primary 28.70
MathSciNet review: 0180653
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Konrad Jacobs, Neuere Methoden und Ergebnisse der Ergodentheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 29. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960 (German). MR 0123676
  • [2] J. von Neumann, Einige Sätze über messbare Abbildungen, Ann. of Math. (2) 33 (1932), no. 3, 574–586 (German). MR 1503077, 10.2307/1968536
  • [3] Hans-Heinrich Ostmann, Additive Zahlentheorie. Erster Teil: Allgemeine Untersuchungen. Zweiter Teil: Spezielle Zahlenmengen, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Hefte 7, vol. 11, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0098721

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180653-X
Article copyright: © Copyright 1965 American Mathematical Society